Previous |  Up |  Next


Title: O homogenních souřadnicích a invariantech v theorii ploch druhého stupně. [I.] (Czech)
Title: On homogenious coordinates and invariantes in the theory of surfaces of the second degree. [I.] (English)
Author: Weyr, Eduard
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 26
Issue: 1
Year: 1897
Pages: 1-31
Category: math
idZBL: JFM 28.0563.02
DOI: 10.21136/CPMF.1897.109189
Date available: 2009-08-29T13:39:46Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CasPestMatFys_026-1897-1_1.pdf 4.708Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo